MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74022128
Health Effect - Clinical Codes Muscular Rigidity (1968); Swelling (2091)
Date of Event 07/01/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through retrospective clinical trial that patient required remedial therapy and other conservative approach in order to solve left knee stiffness and swelling.Outcome of this event has been reported as resolved with residual effects on (b)(6) 2014 and severity was deemed as mild.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 8
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6686268
Report Number1020279-2017-00491
Device Sequence Number2066019
Product Code JWH
UDI-Device Identifier00885556170564
UDI-Public00885556170564
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2022
Device Model Number74022128
Device Catalogue Number74022128
Device Lot Number12DM10458
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/16/2017
07/31/2017
Initial Report FDA Received Date07/05/2017
Supplement Report FDA Received Date07/17/2017
08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP LT SZ 6, 74022226/UNK LOT; JRNY BCS PAT RESRF RD 41 MM STD, 74024841/UNK LOT; JRNY II BCS XLPE ARTISRT SZ5-6LT9MM, 74027261/UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight94